On the continuity of degenerate n-harmonic functions
ESAIM: Control, Optimisation and Calculus of Variations, Volume 18 (2012) no. 3, p. 621-642

We study the regularity of finite energy solutions to degenerate n-harmonic equations. The function K(x), which measures the degeneracy, is assumed to be subexponentially integrable, i.e. it verifies the condition exp(P(K)) ∈ Lloc1. The function P(t) is increasing on  [0,∞[  and satisfies the divergence condition 1 P(t) t 2 dt=. ∫ 1 ∞ P ( t ) t 2   d t = ∞ .

DOI : https://doi.org/10.1051/cocv/2011164
Classification:  35B65,  31B05
Keywords: Orlicz classes, degenerate elliptic equations, continuity
@article{COCV_2012__18_3_621_0,
     author = {Giannetti, Flavia and Passarelli Di Napoli, Antonia},
     title = {On the continuity of degenerate $n$-harmonic functions},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     publisher = {EDP-Sciences},
     volume = {18},
     number = {3},
     year = {2012},
     pages = {621-642},
     doi = {10.1051/cocv/2011164},
     zbl = {1258.35044},
     language = {en},
     url = {http://www.numdam.org/item/COCV_2012__18_3_621_0}
}
Giannetti, Flavia; Passarelli di Napoli, Antonia. On the continuity of degenerate $n$-harmonic functions. ESAIM: Control, Optimisation and Calculus of Variations, Volume 18 (2012) no. 3, pp. 621-642. doi : 10.1051/cocv/2011164. http://www.numdam.org/item/COCV_2012__18_3_621_0/

[1] E. Acerbi and N. Fusco, An approximation lemma for W1,p functions, in Material Instabilities in Continuum Mechanics, J.M. Ball Ed. (Edinburgh, 1985-1986). Oxford University Press, New York (1988). | MR 970512 | Zbl 0644.46026

[2] M. Carozza, G. Moscariello and A. Passarelli Di Napoli, Regularity for p-harmonic equations with right hand side in Orlicz-Zygmund classes. J. Differ. Equ. 242 (2007) 248-268. | MR 2363315 | Zbl 1138.35026

[3] F. Gehring, Rings and quasiconformal mapping in the space. Trans. Amer. Math. Soc. 103 (1962) 353-393. | MR 139735 | Zbl 0113.05805

[4] F. Giannetti and A. Passarelli Di Napoli, Isoperimetric type inequalities for differential forms on manifolds. Indiana Univ. Math. J. 54 (2005) 1483-1497. | MR 2177109 | Zbl 1093.58001

[5] F. Giannetti and A. Passarelli Di Napoli, On very weak solutions of degenerate equations. NoDEA 14 (2007) 739-751. | MR 2374208 | Zbl 1136.35048

[6] F. Giannetti, L. Greco and A. Passarelli Di Napoli, The self-improving property of the Jacobian determinant in Orlicz spaces. Indiana Univ. Math. J. 59 (2010) 91-114. | MR 2666474 | Zbl 1204.46018

[7] F. Giannetti, L. Greco and A. Passarelli Di Napoli, Regularity of solutions of degenerate A-harmonic equations. Nonlinear Anal. 73 (2010) 2651-2665. | MR 2674099 | Zbl 1197.35122

[8] T. Iwaniec and J. Onninen, Continuity estimates for n-harmonic equations. Indiana Univ. Math. J. 56 (2007) 805-824. | MR 2317546 | Zbl 1127.35013

[9] T. Iwaniec and C. Sbordone, Quasiharmonic fields. Ann. Inst. Henri Poincaré Anal. non Linéaire 18 (2001) 519-572. | Numdam | MR 1849688 | Zbl 1068.30011

[10] T. Iwaniec, L. Migliaccio, G. Moscariello and A. Passarelli Di Napoli, A priori estimates for nonlinear elliptic complexes. Advances Difference Equ. 8 (2003) 513-546. | MR 1972489 | Zbl 1290.35074

[11] J. Kauhanen, P. Koskela, J. Maly, J. Onninen and X. Zhong, Mappings of finite distortion : sharp Orlicz conditions. Rev. Mat. Iberoamericana 19 (2003) 857-872. | MR 2053566 | Zbl 1059.30017

[12] P. Koskela and J. Onninen, Mappings of finite distortion : the sharp modulus of continuity. Trans. Amer. Math. Soc. 355 (2003) 1905-1920. | MR 1953531 | Zbl 1027.30052

[13] P. Koskela, J. Manfredi and E. Villamor, Regularity theory and traces of 𝒜-harmonic functions. Trans. Amer. Math. Soc. 348 (1996) 755-766. | MR 1311911 | Zbl 0849.31015

[14] M.A. Krasnosel'Skii and Ya.B. Rutickii, Convex Functions and Orlicz Spaces. P. Noordhoff LTD, Groningen, The Netherlands (1961). | Zbl 0095.09103

[15] J. Lewis, On very weak solutions of certain elliptic systems. Commun. Partial. Differ. Equ. 18 (1993) 1515-1537. | MR 1239922 | Zbl 0796.35061

[16] J. Manfredi, Weakly monotone functions. J. Geom. Anal. 4 (1994) 393-402. | MR 1294334 | Zbl 0805.35013

[17] G. Moscariello, On the integrability of “finite energy” solutions for p-harmonic equations. NoDEA 11 (2004) 393-406. | MR 2090281 | Zbl 1102.35039

[18] M.M. Rao and Z.D. Ren, Theory of Orlicz spaces. Monographs and Textbooks in Pure and Applied Mathematics 146. Marcel Dekker, Inc., New York (1991). | MR 1113700 | Zbl 0724.46032

[19] G. Stampacchia, Équations elliptiques du second ordre à coefficients discontinus. Semin. de Math. Supérieures 16, Univ. de Montréal (1966). | MR 251373 | Zbl 0151.15501